# SDR USAA2014050900013

- Difficulty date: May 8, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5112
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 365 BETWEEN RBL 31 TO RBL 32. REPLACED FLOORBEAM AT BS 365 BETWEEN RBL 31 TO RBL 32 IAW SRM 53-00-51-1A, FIG 101, 53-00-51-2R & 51-40-02.
